# SDR ASAA2018030823803

- Difficulty date: March 8, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 44,095 hours, 13,140 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM RADIO ON SAT 2 OR SAT 1 NO RECEIVE AND NO SIDE TONE. STATION CALLED REPORTED RECEIVING LOUD AND CLEAR.  ACFT GROUNDED.    PERFORMED A SATCOM SYSTEM TEST IAW AMM 23-15-00. OPS CHECKED NORMAL.
